What allergy medicine contains pseudoephedrine

Keep this medication in the container it came in, tightly closed, and out of reach of children.

What allergy medicine contains pseudoephedrine

Store it at room temperature and away from excess heat and moisture (not in the bathroom).

Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication below the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to study about take-back programs in your community. See the FDA’s Safe Disposal of Medicines website (http://goo.gl/c4Rm4p) for more information if you do not own access to a take-back program.

It is significant to hold every medication out of sight and reach of children as numerous containers (such as weekly pill minders and those for eye drops, creams, patches, and inhalers) are not child-resistant and young children can open them easily.

To protect young children from poisoning, always lock safety caps and immediately put the medication in a safe location – one that is up and away and out of their sight and reach. http://www.upandaway.org

Claritin and Sudafed belong to diverse classes of drugs.

What allergy medicine contains pseudoephedrine

Claritin is an antihistamine and Sudafed is a decongestant. They are both used to treat allergy and hayfever symptoms such as runny nose. However, Claritin is also used to treat allergic skin reactions such as such as hives and itching inpeople with chronic skin reactions, whereas Sudafed is used to treat nasal and sinus congestion.

Claritin (loratadine) is an antihistamine that reduces the effect of the natural chemical histamine in the body.

Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Claritin is used to treat the symptoms of seasonal allergies, such as sneezing, watery eyes, and runny nose and itching of the nose and throat. Claritin is also used to treat skin hives and itching in people with chronic skin reactions.

Sudafed (pseudoephedrine) is a decongestant that shrinks blood vessels in the nasal passages.

What allergy medicine contains pseudoephedrine

Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.

For more information click on:

https://www.drugs.com/claritin.html

https://www.drugs.com/mtm/sudafed-12-hour.html

Other Medical Questions

The usual dose depends on the medicine you’re taking.

The instructions will be diverse depending on the type of treatment you purchase and the other medicines it’s mixed with.

The usual dose of pseudoephedrine is 60mg tablets or as a liquid containing 30mg in 5ml.

Adults and children aged 12 to 17 years: take one 60mg tablet or two 5ml spoon (10ml) of liquid up to 4 times a day.

Children aged 6 to 11 years: take half a tablet (30mg) or one 5ml spoon of liquid up to 4 times a day.

What if I forget to take it?

If you forget to take a dose, take the next dose when you need it.

Always leave at least 4 hours between doses.

What allergy medicine contains pseudoephedrine

Do not take a double dose to make up for a missed one.

How to take it

You can take pseudoephedrine tablets and liquid with or without food. Always take the tablets with a glass of water.

Liquid medicines containing pseudoephedrine come with a plastic syringe or spoon to assist you measure out the correct dose.

If you do not own a syringe or spoon, enquire a pharmacist for one. Do not use a kitchen teaspoon as you will not get the correct quantity.

What if I take too much?

If you need to go to A&E, do not drive yourself. Get someone else to drive you or call for an ambulance.

Take the pseudoephedrine packet or leaflet inside it, plus any remaining medicine, with you.

All Fields required, unless otherwise indicated

{* #socialRegistrationForm *}

{* socialRegistration_firstName *} {* socialRegistration_lastName *}

{* socialRegistration_gender *} {* socialRegistration_zipcode *}

{* socialRegistration_emailAddress *}

{% customQuestions %}

{% customOptin %}

Registration permits you to participate in every areas of this site.

By submitting your information above, you consent that the information you provide will be governed by our site’s <a href="/privacy" target="_blank">Privacy Policy</a>.

{* /socialRegistrationForm *}

Get savings now and don’t forget to glance for our email newsletters with seasonal allergy tips and alerts for our biggest savings.

Please fill-in the information under. Already own an account? <a href="/%23" data-capturescreen="signIn">Sign In</a>

Link an existing account:

{* loginWidget *}

Or create an account by providing the information below.

All fields required, unless otherwise indicated.

{* #registrationForm *}

{* traditionalRegistration_firstName *} {* traditionalRegistration_lastName *}

{* traditionalRegistration_gender *} {* traditionalRegistration_zipcode *}

{* traditionalRegistration_emailAddress *}

{* traditionalRegistration_password *}

{* traditionalRegistration_passwordConfirm *}

{% customQuestions %}

{% customOptin %}

Registration permits you to participate in every areas of this site.

What allergy medicine contains pseudoephedrine

By submitting your information above, you consent that the information you provide will be governed by our site’s <a href="/privacy" target="_blank">Privacy Policy</a>.

{* /registrationForm *} {* #requirementsPostLoginForm *} {* firstName *} {* lastName *} {* gender *} {* address *} {* zipcode *} {* addressType *}

Registration permits you to participate in every areas of this site. By submitting your information above, you consent that the information you provide will be governed by our site’s @privacy_policy.

{* saveButton *} {* /requirementsPostLoginForm *}

We’ll send you a link to create a new password.

{* #forgotPasswordForm *} {* traditionalSignIn_emailAddress *} {* /forgotPasswordForm *}

Looks love you own an existing account with us. We own made some changes to our site and we need you to create a new password in order to login. Click send to recieve an email with instructions on how to create your new password.

{* #optinUserNewPasswordForm *} {* optinUser_emailAddress *} {* /optinUserNewPasswordForm *}

We’ve sent an email with instructions to create a new password.

{* mergeAccounts *}

{* #privacyPolicyPostLoginForm *}

By clicking under, you confirm that you own read, understand and accept our most recent <a href="/privacy" target="_blank">Privacy Policy</a>.

{* /privacyPolicyPostLoginForm *}

You do not meet the minimum age requirement to sign in to this site

Your account is deactivated.

{* #tradAuthenticateMergeForm *} {* traditionalSignIn_emailAddress *} {* mergePassword *} {* /tradAuthenticateMergeForm *}

Loratadine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages.

Dilated blood vessels can cause nasal congestion (stuffy nose).

Loratadine and pseudoephedrine is a combination medicine used to treat sneezing, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.

Loratadine and pseudoephedrine may also be used for purposes not listed in this medication guide.

Do not use loratadine and pseudoephedrine if you own used an MAO inhibitor in the past 14 days. A dangerous drug interaction could happen.

MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others.

Do not use loratadine and pseudoephedrine if you own used an MAO inhibitor in the past 14 days. A dangerous drug interaction could happen.

What allergy medicine contains pseudoephedrine

MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others.

Ask a doctor or pharmacist if it is safe for you to take this medication if you have:

  1. glaucoma;
  2. diabetes;
  3. kidney disease;
  4. heart disease or high blood pressure;
  5. thyroid disorder; or
  6. bladder obstruction or other urination problems.

It is not known whether loratadine and pseudoephedrine will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.

Loratadine and pseudoephedrine can pass into breast milk and may harm a nursing baby.

You should not breast-feed while using this medicine.


RELATED VIDEO:

What allergy medicine contains pseudoephedrine